MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-10-32D
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Injury (2348); Joint Dislocation (2374)
Date of Event 11/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
"on (b)(6) 2016"."there is an x-ray of the right hip, labeled "post-dislocation", and apparently a closed reduction with sedation was performed and uncomplicated reduction was described.".
 
Event or Problem Description
"on (b)(6) 2016" "there is an x-ray of the right hip, labeled "post-dislocation", and apparently a closed reduction with sedation was performed and uncomplicated reduction was described".
 
Additional Manufacturer Narrative
Corrected data: b2 outcomes attributed to ae an event regarding dislocation involving a trident liner was reported.The event was confirmed by a review of the provided medical records by a clinical consultant.Method & results: device evaluation and results: not performed as product remained implanted.Clinician review: a review of the provided medical records by a clinical consultant indicated: 'on (b)(6) 2016 an emergency room visit report states, " injured right hip while in the shower severe pain with movement." there is an x-ray of the right hip, labeled "post-dislocation", and apparently a closed reduction with sedation was performed and uncomplicated reduction was described.The patient was discharged home on (b)(6) 2016.On (b)(6) 2016 an office visit note states, "slipped and right hip dislocated (b)(6) 2016, closed reduction follow-up in two months."' 'x-rays dated (b)(6) 2016 are two aps and two laterals of the right hip demonstrating a posterior dislocation and one ap on that same date showing the hip post-reduction and in nominal position.' 'there is no evidence the revision surgery or periodic mild symptoms in both hips in this morbidly obese female patient was the result of factors associated with implant material or manufacturing.' device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the investigation concluded 'x-rays dated (b)(6) 2016 are two aps and two laterals of the right hip demonstrating a posterior dislocation and one ap on that same date showing the hip post-reduction and in nominal position.' no further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIDENT 10° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8925230
Report Number0002249697-2019-02950
Device Sequence Number2029045
Product Code LPH
UDI-Device Identifier07613327039849
UDI-Public07613327039849
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Catalogue Number623-10-32D
Device Lot Number3Y0MED
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age70 YR
Patient Weight104